@article{Jarden1979, author = {Jarden, Moshe}, journal = {Mathematische Annalen}, keywords = {Artin-Schreier theorem; subfield of finite co-degree; Hilbertian field}, pages = {193-200}, title = {An Analogue of Artin-Schreier Theorem.}, url = {http://eudml.org/doc/163281}, volume = {242}, year = {1979}, }
TY - JOUR AU - Jarden, Moshe TI - An Analogue of Artin-Schreier Theorem. JO - Mathematische Annalen PY - 1979 VL - 242 SP - 193 EP - 200 KW - Artin-Schreier theorem; subfield of finite co-degree; Hilbertian field UR - http://eudml.org/doc/163281 ER -